Weeping eczema from taking thuja occiam 23 yr. old female, .I had a stomach irritation on the same spot i had eczema before...i applied thuja occi 200x to the spot and overnight it get worse, I had cover it with bandages to stop the liquid from coming out, even then my shirt got spots. Now my right eye is swelled and has red patches around it that itch..but I am keeping my hand off it . I also have a minor itch on the inside of my mouth. Last time I had this condition I didnt suffer from the weeping eczema, but the eyes swelled up severly and over a week to recover...I cant take that long off from work...PLEASE HELP am miserable
nikisaini on 2006-04-04
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.